# SDR UALA2011070503275

- Difficulty date: July 3, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N521UA
- Make and model: Boeing 757222
- Aircraft serial: 24891
- Aircraft time: 68,000 hours, 25,406 cycles
- Engine: Pwa PW2037
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Module
- Part number: 667602
- Part serial: 000
- Condition: Faulty
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SLAT LOCKOUT, RTFL.  ACCOMPLISHED BITE TEST OF FSEU 1 HAS GROUND FAULT OF FLAP-SLAT DEPRESSURATION MODULE V10060.  SUSPECT VALVE IS BAD.  REPLACED FLAP SLAT DEPRESSURIZATION MODULE.
